# SDR ASAA0380121

- Difficulty date: February 4, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sealant
- Part number: 5913528
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, LT WING TRAILING EDGE OUTBOARD FLAP HINGE PIVOT BOLT SEALANT WAS FOUND TO BE MISSING.  REPLACED SEALANT IAW ALASKA EA 57-50-10198.  (M)
